REAL

Items where Author is "Atabaigi, Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Atabaigi, Ali (2017) The number of zeros of Abelian integrals for a perturbation of a hyper-elliptic Hamiltonian system with a nilpotent center and a cuspidal loop. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (68). pp. 1-12. ISSN 1417-3875

This list was generated on Wed Nov 21 03:02:56 2018 CET.